# SDR CA011127014

- Difficulty date: November 16, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 17,568 hours
- Engine: Cfmint CFM565C4
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Failed
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LANDED WITH FLAP LOCKED IN THE RETRACT POSITION. AIRCRAFT DID OVERSHOOT, THEN EXECUTED A FLAPLESS LANDING. RT SYSTEM TORQUE LIMITER AND INPUT GEARBOXES 2-5 FOUND EXTENDED.
